American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 236 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Phan H. Loi. A structural result of irreducible inclusions of type $\textup{III}_\lambda$ factors, $\lambda\in(0,1)$ . Proc. Amer. Math. Soc. 126 (1998) 2651-2662. MR 1451818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Geoffrey L. Price. The entropy of rational Powers shifts. Proc. Amer. Math. Soc. 126 (1998) 1715-1720. MR 1443405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Atsushi Inoue. Standard systems for semifinite O$^{*}$-algebras. Proc. Amer. Math. Soc. 125 (1997) 3303-3312. MR 1403134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Jacqui Ramagge and Guyan Robertson. Factors from trees. Proc. Amer. Math. Soc. 125 (1997) 2051-2055. MR 1377004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Alain Valette. Amenable representations and finite injective von Neumann algebras. Proc. Amer. Math. Soc. 125 (1997) 1841-1843. MR 1371145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Igor Fulman. Crossed products of von Neumann algebras by equivalence relations and their subalgebras. Memoirs of the AMS 126 (1997) MR 1371091.
Book volume table of contents   

[97] Charles Akemann and Nik Weaver. Minimal upper bounds of commuting operators. Proc. Amer. Math. Soc. 124 (1996) 3469-3476. MR 1343677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] J. M. Isidro and A. Rodríguez Palacios. On the definition of real $W*$-algebras. Proc. Amer. Math. Soc. 124 (1996) 3407-3410. MR 1343702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Yasuhide Miura. Completely positive projections on a Hilbert space. Proc. Amer. Math. Soc. 124 (1996) 2475-2478. MR 1327028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Bojan Magajna. Tensor products over abelian $W^*$-algebras. Trans. Amer. Math. Soc. 348 (1996) 2427-2440. MR 1363945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] G. J. Murphy and N. C. Phillips. $C^*$-Algebras with the Approximate Positive Factorization Property. Trans. Amer. Math. Soc. 348 (1996) 2291-2306. MR 1357402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Cho-Ho Chu and Masaharu Kusuda. On factor states of $C^*$-algebras and their extensions. Proc. Amer. Math. Soc. 124 (1996) 207-215. MR 1291765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Lance Barnett. Free product von Neumann algebras of type ${\rm III}$ . Proc. Amer. Math. Soc. 123 (1995) 543-553. MR 1224611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] N. K. Thakare and A. R. Baliga. A unitary as a product of symmetries . Proc. Amer. Math. Soc. 123 (1995) 1005-1008. MR 1224621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Qi Yuan Na. Representation of a completely bounded bimodule map . Proc. Amer. Math. Soc. 123 (1995) 1137-1143. MR 1223518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Liming Ge. A splitting property for subalgebras of tensor products . Bull. Amer. Math. Soc. 32 (1995) 57-60. MR 1273397.
Abstract, references, and article information   
View Article: PDF

[107] Edward A. Azoff. Test problems for operator algebras . Trans. Amer. Math. Soc. 347 (1995) 2989-3001. MR 1321565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] L. J. Bunce and J. Hamhalter. Traces and subadditive measures on projections in ${\rm JBW}$-algebras and von Neumann algebras . Proc. Amer. Math. Soc. 123 (1995) 157-160. MR 1223512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Yasuhide Miura. Factorization of positive cones of order $n$ of von Neumann algebras . Proc. Amer. Math. Soc. 120 (1994) 1093-1100. MR 1209426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Uffe Haagerup and Jon Kraus. Approximation properties for group $C\sp *$-algebras and group von Neumann algebras . Trans. Amer. Math. Soc. 344 (1994) 667-699. MR 1220905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Florin Pop. A note on compact ideal perturbations in semifinite von Neumann algebras . Proc. Amer. Math. Soc. 119 (1993) 843-847. MR 1184084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Keith F. Taylor and Wend Werner. Differentiability of the norm in von Neumann algebras . Proc. Amer. Math. Soc. 119 (1993) 475-480. MR 1149980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Takehiko Yamanouchi. An example of Kac algebra actions on von Neumann algebras . Proc. Amer. Math. Soc. 119 (1993) 503-511. MR 1150659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Masaharu Kusuda. Polar decompositions of bounded linear functionals on operator subalgebras . Proc. Amer. Math. Soc. 118 (1993) 839-843. MR 1149973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Takehiko Yamanouchi. Duality for actions and coactions of measured groupoids on von Neumann algebras. Memoirs of the AMS 101 (1993) MR 1127115.
Book volume table of contents   

[116] L. J. Bunce. The Dunford-Pettis property in the predual of a von Neumann algebra . Proc. Amer. Math. Soc. 116 (1992) 99-100. MR 1091177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Stanisław Goldstein and Adam Paszkiewicz. Linear combinations of projections in von Neumann algebras . Proc. Amer. Math. Soc. 116 (1992) 175-183. MR 1094501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Florin Rădulescu. The fundamental group of the von Neumann algebra of a free group with infinitely many generators is $\mathbb{R}_+\slash \{0\}$ . J. Amer. Math. Soc. 5 (1992) 517-532. MR 1142260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Hideki Kosaki. A remark on Sakai's quadratic Radon-Nikod\'ym theorem . Proc. Amer. Math. Soc. 116 (1992) 783-786. MR 1099341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] R. Mayet. Orthosymmetric ortholattices . Proc. Amer. Math. Soc. 114 (1992) 295-306. MR 1069692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 236 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia